# SDR SWAA083066

- Difficulty date: June 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 7,516 hours, 4,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5600
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN OVERHEAD EMERGENCY EXIT LIGHT ASSY MISSING.  INSTALLED LIGHT ASSY PER MM.
